# SDR NOCA01009

- Difficulty date: February 24, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BPS73
- Part serial: 68669
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT SIDE FLOOR EMERGENCY LIGHTS IN ROW 24 TO EMERGENCY EXIT BEHIND WING IS INOP.  REMOVED AND REPLACED 2 EMERGENCY LIGHTS, NO HELP.  REMOVED AND REPLACED BATTERY ASSY LT ROW 19-24.  OPS CHECK NORMAL IAW 33-51-10 AND 33-51-07.
